Analytic solution of a linear functional-differential equation with linear deviation of the argument
Differencialʹnye uravneniâ, Tome 25 (1989) no. 4, pp. 616-626
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_4_a8,
author = {V. I. Rodionov},
title = {Analytic solution of a linear functional-differential equation with linear deviation of the argument},
journal = {Differencialʹnye uravneni\^a},
pages = {616--626},
year = {1989},
volume = {25},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_4_a8/}
}
V. I. Rodionov. Analytic solution of a linear functional-differential equation with linear deviation of the argument. Differencialʹnye uravneniâ, Tome 25 (1989) no. 4, pp. 616-626. http://geodesic.mathdoc.fr/item/DE_1989_25_4_a8/